Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jul 7, 2021, 6:33 AM EDT for Alachua County, Suwannee County, Union County, Florida. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2021, 6:33 AM EDT (10:33 UTC)
- Expired
- Jul 7, 2021, 7:30 AM EDT
- In force
- 57 min
- Issued by
- NWS Jacksonville, FL
Counties Alachua County, FL, Suwannee County, FL, Union County, FL
The radar
The Moody AFB radar (KVAX), 108 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:30 AM EDT | TSTM WND DMG | 1 Ssw Columbia, FL | TREE FELL ONTO HOUSE NEAR SR 47 AND RAVEN LN. DAMAGE MAY HAVE BEEN TORNADIC IN NATURE. |
| Jul 7, 7:30 AM EDT | TORNADO 0 | 1 Ssw Columbia, FL | TREE FELL ONTO HOUSE NEAR SR 47 AND RAVEN LN DUE TO THE PASSAGE OF AN EF0 TORNDADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 10.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1886 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
271
WWUS82 KJAX 071033
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
633 AM EDT Wed Jul 7 2021
FLZ021-030-031-035-136-140-222-236-237-240-071130-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Union FL-Western Putnam FL-Suwannee FL-Bradford FL-
Gilchrist FL-Eastern Marion FL-
633 AM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILCHRIST...CENTRAL
BRADFORD...ALACHUA...NORTH CENTRAL MARION...WEST CENTRAL PUTNAM...
WESTERN UNION...SOUTHERN COLUMBIA AND SUWANNEE COUNTIES UNTIL 730 AM
EDT...
* At 631 AM EDT, National Weather Service meteorologists were
tracking gusty showers along a line extending from near Obrien to
near Worthington Spring to near Orange Springs. Movement was
northwest at 30 mph.
* Funnel clouds possible with these showers.
* Locations impacted include...
Gainesville, Lake Butler, Interlachen, Melrose, Worthington Spring,
Ichetucknee Spring, Citra, Columbia, Alachua and High Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is occurring with these showers, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 800 AM EDT for northern and
northeastern Florida.
LAT...LON 3032 8322 3010 8241 2976 8205 2972 8205
2973 8202 2956 8184 2931 8205 2981 8261
2992 8293 2996 8293 2996 8295 2999 8296
3001 8300 3008 8307 3011 8312 3011 8317
3030 8323
TIME...MOT...LOC 1031Z 139DEG 26KT 3005 8303 2987 8246 2946 8201
$$
BOOTHEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 7, 3:29 AM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 7, 3:29 AM EDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
329 AM EDT Wed Jul 7 2021
...FLOODING RAINFALL POTENTIAL TODAY AS TROPICAL STORM ELSA
TRACKS NORTHWARD ACROSS THE LOCAL AREA WITH INCREASING TORNADO
THREAT ACROSS NE FLORIDA EARLY THIS MORNING...
.NEAR TERM [Through Tonight]...
Elsa was tracking northward just west of the Tampa Bay coast
early this morning. Dry air was wrapping into the circulation from
the WSW, which was limiting convection on the west side of the
storm and focusing the deeper convection on the east side of the
surface low circulation across the western FL peninsula. Bands of
heavy rainfall were progressively edging northward toward our
southern FL zones and a few cells embedded within the rain bands
had periods of circulation. Elsa was still on track to approach
the FL Big Bend through sunrise, nearing landfall around
midday...with the deeper convection on the storms east-side
expanding northward across the local forecast area through the day
today. Elsa will track NNE across the Suwannee River Valley and
interior SE GA through the afternoon and early evening, exiting to
the NE of the Altamaha River basin into the early evening hours,
with just trailing scattered showers and isolated thunderstorm
potential across the local area tonight as Elsa's wake trough
lingering across the local area. High temperatures will be well
below normal today with most locations not breaking 80 today.
Local hazards and potential impacts from Elsa are highlighted
below:
1. Flooding Rainfall: This continues to be the greatest
widespread threat to the local area as Elsa passes across the area
today. Latest guidance indicates a nudge upward in storm total
rainfall of 3-6 inches with isolated amounts up to 9 inches
possible, focused across our inland zones, generally along and
west of the Highway 301 corridor including the Suwannee River
Valley and interior SE GA which includes those from Trenton to
Lake City northward to Homerville and Waycross. Rivers in this
area including the Suwannee and Santa Fe will rise further into
Minor to Moderate Flood. Farther toward the Atlantic coast, storm
total rainfall amounts of 2 to 4 inches with isolated amounts up
to 6 inches are possible. A flood watch remains in effect for all
areas through tonight.
2. Tropical Storm Force Winds: The best potential for sustained
tropical storm winds continues to focus across portions of the
Suwannee River Valley this morning westward toward Trail Ridge
(roughly to the east Baker-west Clay-west Putnam county lines).
Periods of sustained tropical storm force winds will overspread
these areas through the afternoon, with the core of stronger wind
potential advancing across interior SE GA into the late afternoon
and evening hours, including the SE GA coast as Elsa's circulation
tracks north, just inland of the Golden Isles. Tropical Storm
Warnings remain in effect for most of inland NE FL zones and much
of SE GA less the NW zones. For all areas, even outside of
Tropical Storm Warnings, it would be prudent to secure outdoor
objects as squalls of gusty winds will move across the entire
area, with the stronger winds mixing down across large bodies of
water (the St. Johns River basin) and open lakes, fields, and
pasture lands. A wind advisory is in effect for coastal NE FL and
the St. Johns river basin counties...just to the east of the
existing Tropical Storm Warning. Given such saturated grounds from
prior rainfall, it will not take TS force winds to cause tree
blow down, which could cause power outages today into the evening
hours.
3. Beach Hazards: Deadly rip current activity will increase along
the local coastline today with a High Rip Current Risk in effect
for all local beaches. Rough surf with breakers of 5-8 ft are
possible, with the higher values expected to focus across the GA
beaches where a High Surf Advisory was recently issued. Beach-
goers should not venture in the surf today.
4. Isolated Tornadoes/Waterspouts: A tornado watch is in effect
for Marion county through 8 am. Expect tornado watches to expand
northward through the day today as low level shear increases on
the ENE side of Elsa's center, increasing across NE FL through
sunrise and expanding northward across SE GA including the SE GA
coast through late morning. Please monitor for potential Tornado
Warnings today and be ready to shelter quickly in your safe room.
5. Storm surge: Minor impact. Greatest water level rise will
focus across coastal SE GA with total inundation of 1-2 ft above
normally dry ground (datum MHHW).
.SHORT TERM [Thursday Through Friday]...
Elsa is forecast to move over the Carolinas on Thursday, and as
we let it go southwesterly flow will prevail in its wake.
Southwesterly flow will funnel in moisture from the Gulf, and
scattered to numerous showers and storms will be possible Thursday
and Friday in the afternoon/evening. A ridge of high pressure
extending from the western Atlantic will begin to build over the
Florida peninsula on Friday. High temperatures will be in the mid-
to-upper 80s on Thursday, and lows will be in the low-to-mid 70s
Thursday night. Highs will be slightly warmer on Friday in the
middle 80s to lower 90s, and lows will be in the low-to-mid 70s
again Friday night.
.LONG TERM [Saturday Through Wednesday]...
The ridge extending from the western Atlantic will drift north
over the area through the weekend, then move further north over
the Carolinas early next week. High pressure will help trend
precipitation chances down, but with ample moisture and sufficient
lift from diurnal heating, scattered showers and thunderstorms
will be possible each afternoon and evening. Temperatures will
trend near normal through the long term period.
&&
.AVIATION...
[Through 06Z Thursday]
Tropical Cyclone Elsa will impact all TAF sites throughout the TAF
period. Conditions will deteriorate at GNV first, followed by the
other NE FL sites, then SSI. Rain bands will bring lower
ceilings, reduced visibilities, and gusty winds. At times, gusts
could reach tropical storm force, included gusts 34-40 kts at some
sites. MVFR ceilings are expected to develop at all TAF sites
later this morning and persist through the period. Included IFR
ceilings at some sites with embedded thunderstorms. Guidance shows
slight improvement towards the end of the TAF period. Will
continue to monitor and update the TAFs as Elsa approaches.
&&
.MARINE...
Tropical Storm Elsa will continue to track northward very near
the FL Gulf Coast this morning and make landfall along the coast
of the Florida Big Bend around midday today. Elsa will track
northward across northeast Florida and southeast Georgia through
today, departing to the north Wednesday evening. Small Craft
Advisory conditions will progress south to north across across FL
waters early this morning, with the best potential of Tropical
Storm force winds focused across the GA waters where a Tropical
Storm Warning remains in effect. Winds and seas decrease trailing
Elsa's departure to the northeast late tonight. High pressure will
build across central Florida Thursday through the weekend
bringing prevailing SSW winds.
Rip Currents: High rip current risk today for all local beaches.
Rip current risk will decrease late tonight and into Thursday,
&&
.HYDROLOGY...(Focused on Rivers)...
Rivers across NE FL including the Santa Fe, Suwannee, and St.
Marys are near or in Minor Flood with rise into Moderate Flood
currently forecast for portion of the Santa Fe and very near
Moderate flood stage with the latest rainfall forecast for both
the Suwannee and St. Marys. We also need to closely monitor the
Black Creek basin through the day today.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSJacksonville.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 78 72 86 72 88 / 100 100 60 20 50
SSI 80 75 88 76 89 / 100 90 60 20 40
JAX 79 73 89 73 89 / 100 80 60 10 40
SGJ 80 74 88 74 89 / 100 60 60 10 40
GNV 77 73 86 73 88 / 100 60 60 10 40
OCF 78 74 87 73 89 / 100 60 60 10 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through late Thursday night for Baker-Bradford-
Central Marion-Coastal Duval-Coastal Flagler-Coastal Nassau-
Coastal St. Johns-Eastern Alachua-Eastern Clay-Eastern
Marion-Eastern Putnam-Gilchrist-Hamilton-Inland Flagler-
Inland Nassau-Inland St. Johns-Northern Columbia-South
Central Duval-Southern Columbia-Suwannee-Trout River-Union-
Western Alachua-Western Clay-Western Duval-Western Marion-
Western Putnam.
Tropical Storm Warning for Baker-Bradford-Central Marion-Eastern
Alachua-Eastern Marion-Gilchrist-Hamilton-Inland Nassau-
Northern Columbia-Southern Columbia-Suwannee-Union-Western
Alachua-Western Marion.
High Rip Current Risk through late tonight for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
Wind Advisory from 10 AM this morning to midnight EDT tonight
for Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
St. Johns-Eastern Clay-Eastern Putnam-Inland Flagler-Inland
St. Johns-South Central Duval-Trout River-Western Clay-
Western Duval-Western Putnam.
GA...Flood Watch through late Thursday night for Appling-Atkinson-
Bacon-Brantley-Clinch-Coastal Camden-Coastal Glynn-Coffee-
Echols-Inland Camden-Inland Glynn-Jeff Davis-Northeastern
Charlton-Northern Ware-Pierce-Southern Ware-Wayne-Western
Charlton.
Tropical Storm Warning for Brantley-Clinch-Coastal Camden-
Coastal Glynn-Echols-Inland Camden-Inland Glynn-
Northeastern Charlton-Northern Ware-Pierce-Southern Ware-
Wayne-Western Charlton.
High Rip Current Risk through late tonight for Coastal Camden-
Coastal Glynn.
High Surf Advisory from 2 PM this afternoon to 8 PM EDT this
evening for Coastal Camden-Coastal Glynn.
AM...Tropical Storm Warning for Coastal waters from Altamaha Sound to
Fernandina Beach FL out 20 NM-Waters from Altamaha Sound GA
to Fernandina Beach FL from 20 to 60 NM.
Small Craft Advisory from 9 AM this morning to 3 AM EDT Thursday
for Coastal waters from Fernandina Beach to St. Augustine
FL out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM-Waters from Fernandina Beach to St.
Augustine FL from 20 to 60 NM-Waters from St. Augustine to
Flagler Beach FL from 20 to 60 NM.
&&In the hours before
Special weather statement, Jul 7, 5:05 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
505 AM EDT Wed Jul 7 2021
FLZ035-136-140-236-240-340-070945-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-
Western Marion FL-Gilchrist FL-Eastern Marion FL-
505 AM EDT Wed Jul 7 2021
* At 502 AM EDT, National Weather Service meteorologists were
tracking an area of strong showers capable of funnel cloud
formations over Sparr, or near Citra, moving northwest at 40 mph.
* Funnel cloud formations possible.
* Locations impacted include...
Gainesville, Ocala, Fort McCoy, Citra, Lynne, Archer, University Of
Florida, Sparr, Anthony and Silver Springs Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 800 AM EDT for northern
Florida.
LAT...LON 2936 8241 2948 8241 2948 8255 2954 8256
2954 8263 2958 8269 2979 8235 2949 8205
2947 8206 2948 8205 2917 8175 2903 8198
TIME...MOT...LOC 0902Z 143DEG 33KT 2934 8214
BOOTHESpecial weather statement, Jul 7, 5:41 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
541 AM EDT Wed Jul 7 2021
FLZ021-035-136-222-236-240-340-071030-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Western Marion FL-Suwannee FL-Gilchrist FL-
541 AM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GILCHRIST...ALACHUA...
NORTH CENTRAL MARION...SOUTHWESTERN COLUMBIA AND SOUTHEASTERN
SUWANNEE COUNTIES UNTIL 630 AM EDT...
* At 541 AM EDT, National Weather Service meteorologists were
tracking strong showers near Alachua, or 13 miles west of
Gainesville, moving northwest at 45 mph.
* Funnel clouds possible with these showers.
* Locations impacted include...
Gainesville, Bell, Ichetucknee Spring, Alachua, High Springs,
Archer, Fort White, University Of Florida, Rochelle and Cross
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 800 AM EDT for northern
Florida.
LAT...LON 3015 8282 2955 8207 2940 8227 2979 8293
2980 8292 2981 8293 2983 8292 2983 8289
2988 8287 2989 8288 2989 8289 2990 8290
2989 8292 2995 8292 2996 8293 2996 8295
2999 8296 3000 8298
TIME...MOT...LOC 0941Z 137DEG 40KT 2974 8256
BOOTHESpecial weather statement, Jul 7, 6:33 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
633 AM EDT Wed Jul 7 2021
FLZ021-030-031-035-136-140-222-236-237-240-071130-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Union FL-Western Putnam FL-Suwannee FL-Bradford FL-
Gilchrist FL-Eastern Marion FL-
633 AM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILCHRIST...CENTRAL
BRADFORD...ALACHUA...NORTH CENTRAL MARION...WEST CENTRAL PUTNAM...
WESTERN UNION...SOUTHERN COLUMBIA AND SUWANNEE COUNTIES UNTIL 730 AM
EDT...
* At 631 AM EDT, National Weather Service meteorologists were
tracking gusty showers along a line extending from near Obrien to
near Worthington Spring to near Orange Springs. Movement was
northwest at 30 mph.
* Funnel clouds possible with these showers.
* Locations impacted include...
Gainesville, Lake Butler, Interlachen, Melrose, Worthington Spring,
Ichetucknee Spring, Citra, Columbia, Alachua and High Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is occurring with these showers, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 800 AM EDT for northern and
northeastern Florida.
LAT...LON 3032 8322 3010 8241 2976 8205 2972 8205
2973 8202 2956 8184 2931 8205 2981 8261
2992 8293 2996 8293 2996 8295 2999 8296
3001 8300 3008 8307 3011 8312 3011 8317
3030 8323
TIME...MOT...LOC 1031Z 139DEG 26KT 3005 8303 2987 8246 2946 8201
BOOTHEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:53 PM EDT | River Flood Warning | JAX | Alachua, Columbia | 13 days |
| Jul 6, 9:54 PM EDT | River Flood Warning | JAX | Columbia, Hamilton, Suwannee | 48 hr |
| Jul 6, 9:54 PM EDT | River Flood Warning | JAX | Hamilton, Suwannee | 71 hr |
| Jul 6, 11:03 PM EDT | Rip Current Statement | JAX | Duval, Flagler, Nassau | 28 hr |
| Jul 7, 4:02 AM EDT | Tornado Warning | JAX | Alachua, Marion | 28 min |
| Jul 7, 4:29 AM EDT | Tornado Warning | JAX | Alachua, Marion | 31 min |
| Jul 7, 4:33 AM EDT | Tornado Warning | JAX | Marion | 27 min |
| Jul 7, 5:05 AM EDT | Special Weather Statement | JAX | Alachua, Marion | 40 min |
| Jul 7, 5:41 AM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 49 min |
| Jul 7, 6:02 AM EDT | Tornado Warning | JAX | Alachua, Bradford, Union | 28 min |
| Jul 7, 6:40 AM EDT | Tornado Warning | JAX | Alachua, Columbia, Union | 35 min |
| Jul 7, 7:02 AM EDT | Tornado Warning | JAX | Columbia, Suwannee | 28 min |
| Jul 7, 7:23 AM EDT | Special Weather Statement | JAX | Baker, Bradford, Clay, Columbia, Hamilton, Union | 67 min |
| Jul 7, 8:31 AM EDT | Special Weather Statement | JAX | Baker, Hamilton | 44 min |
| Jul 7, 8:39 AM EDT | Tornado Warning | JAX | Baker, Columbia | 11 min |
| Jul 7, 9:59 AM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Jul 7, 12:00 PM EDT | Areal Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Hamilton, Suwannee and 1 more | 3 hr |
| Jul 7, 1:38 PM EDT | Areal Flood Warning | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 4 more | 3 hr |
| Jul 7, 2:45 PM EDT | Special Weather Statement | JAX | Flagler, Saint Johns | 60 min |
| Jul 7, 2:47 PM EDT | Special Weather Statement | JAX | Baker, Clay, Duval, Nassau | 58 min |
| Jul 7, 2:49 PM EDT | Areal Flood Warning | JAX | Hamilton, Suwannee | 116 min |
| Jul 7, 2:54 PM EDT | Areal Flood Warning | JAX | Alachua, Bradford | 111 min |
| Jul 7, 3:24 PM EDT | River Flood Warning | JAX | Columbia, Gilchrist, Suwannee | 93 days |
| Jul 7, 3:31 PM EDT | Areal Flood Warning | JAX | Baker, Clay, Duval, Nassau | 2 hr |
| Jul 7, 3:45 PM EDT | Special Weather Statement | JAX | Clay, Duval, Nassau, Saint Johns | 60 min |
| Jul 7, 4:32 PM EDT | Tornado Warning | JAX | Duval, Saint Johns | 28 min |
| Jul 7, 4:45 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 60 min |
| Jul 7, 4:54 PM EDT | Tornado Warning | JAX | Duval, Nassau | 36 min |
| Jul 7, 5:15 PM EDT | Areal Flood Warning | JAX | Duval, Nassau, Saint Johns | 2 hr |
| Jul 7, 6:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| Jul 7, 7:18 PM EDT | Areal Flood Warning | JAX | Nassau | 117 min |
| Jul 7, 2:52 AM EDT | High Surf Advisory | JAX | Camden, Glynn | 13 hr |
| Jul 7, 9:01 AM EDT | Special Weather Statement | JAX | Atkinson | 44 min |
| Jul 7, 9:17 AM EDT | Special Weather Statement | JAX | Echols | 58 min |
| Jul 7, 9:37 AM EDT | Tornado Warning | JAX | Brantley, Pierce, Ware | 23 min |
| Jul 7, 10:03 AM EDT | Special Weather Statement | JAX | Coffee | 42 min |
| Jul 7, 10:14 AM EDT | Special Weather Statement | JAX | Clinch | 46 min |
| Jul 7, 10:19 AM EDT | Special Weather Statement | JAX | Camden | 41 min |
| Jul 7, 10:55 AM EDT | Special Weather Statement | JAX | Atkinson, Bacon, Brantley, Coffee, Pierce | 65 min |
| Jul 7, 12:09 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 36 min |
| Jul 7, 5:42 PM EDT | Tornado Warning | JAX | Camden | 33 min |
| Jul 7, 5:45 PM EDT | Special Weather Statement | JAX | Brantley, Camden, Glynn, Wayne | 60 min |
| Jul 7, 6:11 PM EDT | Tornado Warning | JAX | Camden, Glynn, Wayne | 21 min |
| Jul 7, 6:17 PM EDT | Areal Flood Warning | JAX | Appling, Brantley, Camden, Glynn, Pierce, Wayne | 3 hr |
| Jul 7, 6:46 PM EDT | Special Weather Statement | JAX | Camden, Glynn, Wayne | 44 min |
| Jul 7, 7:01 PM EDT | Flash Flood Warning | JAX | Camden, Glynn | 119 min |
| Jul 7, 7:53 PM EDT | Flash Flood Warning | JAX | Glynn | 78 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.